# SDR ASAA2017112822813

- Difficulty date: November 28, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STA 947.5 FLOOR BEAM CORRODED AT LBL 55. GROUNDED - YES. BLENDED CORROSION, ORIGINAL THICKNESS .188 MATERIAL REMAINING .120, REMOVED .068 OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1, REPAIRED T-CAP STA 947.5 LBL 7-LBL 60 IAW B737-800 SRM 53-70-51-28-5 DOT REMOVED.
